# SDR DHL2003748001

- Difficulty date: February 20, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  NEITHER THE COCKPIT EMERGENCY EXIT OR THE ENTRYWAY EMERGENCY EXIT LIGHTS WORKED WITH THE SWITCH IN THE ON POSITION.2)  REPLACED BATTERIES IN COCKPIT AND ENTRYWAY EXIT LIGHTS. OPS CHECKED GOOD IAW M/M 33-50-0.
